Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i2.10
pages 1-12

On One Method of Successive Construction of Orthogonal Transformation Matrices

Olga F. Garashchenko
Kiev National Taras Shevchenko University, Kiev, Ukraine
Nikolay Fedorovich Kirichenko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

ABSTRAKT

The problem formulation of orthogonal transformation matrices construction is given. The method of their generation is developed. The method is based on a vector product notion and its extension on many-dimensional spaces. The recurrent formulae of computation of the indicated transformations are derived.


Articles with similar content:

UNSTEADY HEAT TRANSFER IN ELLIPTICAL COORDINATES INVOLVING CONVECTIVE HEAT TRANSFER THROUGH BOUNDARIES
ICHMT DIGITAL LIBRARY ONLINE, Vol.4, 2001, issue
Dejan Trajkovski
Fourier and Wavelet Image Analysis with Respect to JPEG-Process Engineering
Journal of Automation and Information Sciences, Vol.36, 2004, issue 10
Mikhail G. Ljubarsky, Vladimir G. Ivanov, Juriy V. Lomonosov
On Using the Shcur Method for Solving Unilateral Quadratic Matrix Equation
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Vladimir B. Larin
Investigation of Solutions of Linear Problems of Euclidean Combinatorial Optimization on Permutations with Additional Restrictions. Part III
Journal of Automation and Information Sciences, Vol.44, 2012, issue 2
Natalya Yu. Ustian, Oleg A. Yemets
On Positional Control in Integral and Integro-Differential Games of Approach for Systems with Weak Singularities
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Konstantin Yu. Volyanskiy, Arkadiy A. Chikriy